Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Marcus versus Stratonovich for systems with jump noise
Authors: Chechkin, A.; Pavlyukevich, I.
Date of Publication (YYYY-MM-DD): 2014-08-29
Title of Journal: Journal of Physics A
Volume: 47
Issue / Number: 34
Sequence Number of Article: 342001
Document Type: Article
ID: 701736.0
Numerical approach to unbiased and driven generalized elastic model
Authors: Nezhadhaghighi, M.G.; Chechkin, A.; Metzler, R.
Date of Publication (YYYY-MM-DD): 2014-01-14
Title of Journal: Journal of Chemical Physics
Volume: 140
Issue / Number: 2
Sequence Number of Article: 024106
Document Type: Article
ID: 701968.0
Generalized Elastic Model: Fractional Langevin Description, Fluctuation Relation and Linear Response
Authors: Taloni, A.; Chechkin, A.; Klafter, J.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematical Modelling of Natural Phenomena
Volume: 8
Issue / Number: 2
Start Page: 127
End Page: 143
Document Type: Article
ID: 680372.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.